| Model Number |
LC358M |
| Medical Device Problem Code |
Appropriate Device Problem Term/Code Not Available (3191)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
Type of Reportable Event
Serious Injury
Additional Manufacturer Narrative
The device has not been made available for evaluation.Should further information of the device become available, a follow-up report will be issued.
Event or Problem Description
Consumer alleges she was not told how to use the unit and she allegedly ripped skin off of her already injured feet.She also alleges she reinjured a spinal injury.
Event or Problem Description
Provider alleges consumer was lowering the footrest when he allegedly sustained a shock from his thumb (which was on the down button on the remote) that travelled up his arm.
Additional Manufacturer Narrative
Evaluated by provider: provider reported no issues with electrical or operation of the chair.